Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 418594, 6 pages
http://dx.doi.org/10.1155/2014/418594
Research Article

Solving the Fuzzy BiLevel Linear Programming with Multiple Followers through Structured Element Method

1School of Science, Hunan University of Technology, Zhuzhou, Hunan 412007, China
2School of Computer and Communication, Hunan University of Technology, Zhuzhou, Hunan 412007, China

Received 10 May 2014; Accepted 11 June 2014; Published 29 June 2014

Academic Editor: Housheng Su

Copyright © 2014 Shengyue Deng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shengyue Deng, Liqian Zhou, and Xinfan Wang, “Solving the Fuzzy BiLevel Linear Programming with Multiple Followers through Structured Element Method,” Mathematical Problems in Engineering, vol. 2014, Article ID 418594, 6 pages, 2014. doi:10.1155/2014/418594